# SDR P5CA2014120500056

- Difficulty date: December 4, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 4,681 hours, 1,272 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Switch
- Part number: 885201
- Part serial: A99
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

ON DEPARTURE, DURING FLAP RETRACTION FROM 1 TO 0, GOT EICAS MSG; L/E SLAT ASYM. PERFORMED QRH PROCEDURE AND RETURNED TO DEPARTURE, FSEU BITE MEMORY SHOWED L/E OTBD ASYM, CHECKED PSEU BITE MEMORY TARGET, 278, 279, 280, 284, 296, 298,301 FAULT IAW FIM 27-81-809.  PERFORMED ALL L/E PROXIMITY SENSOR AND WIRING RESISTANCE, INDUCTANCE, INSULATION CHECKS AND FOUND ALL SATISFACTORY, PERFORMED VISUAL CHECK ON L/E PROXIMITY SENSORS & AMP; TARGETS FROM IN & AMP; INTERMEDIATE POSITION, FOUND ALL SATISFACTORY, R & AMP; R PSEU IAW AMM 32-09-04. TESTED SATISFACTORY, EICAS MSG, NO LONGER ACTIVE, CYCLED FLAPS SEVERAL TIMES SATISFACTORY IAW AMM 27-81-00.
